About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 837437, 7 pages
http://dx.doi.org/10.1155/2012/837437
Research Article

Positive Solutions of an Initial Value Problem for Nonlinear Fractional Differential Equations

1Department of Mathematics, Cankaya University, Ogretmenler Cad. 14 06530, Balgat, Ankara, Turkey
2Institute of Space Sciences, Magurele, Bucharest, Romania
3Department of Mathematics, Azarbaijan University of Shahid Madani, Tabriz, Iran

Received 23 January 2012; Accepted 20 March 2012

Academic Editor: Juan J. Trujillo

Copyright © 2012 D. Baleanu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the existence and multiplicity of positive solutions for the nonlinear fractional differential equation initial value problem , where is the standard Riemann-Liouville differentiation and is continuous. By using some fixed-point results on cones, some existence and multiplicity results of positive solutions are obtained.